Loestrin and synthroid

Common Questions and Answers about Loestrin and synthroid

loestrin

After my surgery my Gyn put me on the Ortho and I could not stop bleeding I went back and talked with her and she switched me to LoEstrin and since being on this I have not had really a period just some minor spotting. She said that it was a better choice for Low Thyroid because it is a monophasic bcp and that Orth Tri Cyclin is a TriPhasic BCp. I would talk with your Dr. Hope this helps.
Hashimoto's - with low/normal TSH and several nodules, only one looking suspicious on the left side. He put me on 25mg of Synthroid for two weeks, and only experienced flushing, lethargy and some palpatation issues. At two weeks, I was to bump up to 50mg - and within three days, my lymph nodes swelled, my goiter became very painful, daily headaches and low grade fever began. I've been on 50mg for six weeks now, and my fevers have spiked up to 101, but are normally staying steady around 99.8.
Hello, I have hypothyroid and have tested positive for some antibodies as well as had very high reverse T3 when taking synthroid-only. I have been taking 25 mcg of synthroid and 25 mcg of cytomel daily for a little less than a year, and things have been significantly improved. I also take wellbutrin, and recently discontinued Loestrin birth control and Lamictal. My blood tests on this prescription have been normal TSH and free T3, with free T4 on the low end.
hair falling out, freezing cold, heart palps/skipping beats, anxiety, dry skin, and finally breaking out in hives on my body and face as well as facial swelling. My PCP at the time shrugged their shoulders and said "maybe allergies?" I went to an allergist and was tested for environmental allergies and it was all negative. He ran an autoimmune panel and bingo... anti-thyroid antibodies were high! Diagnosed me with autoimmune hives and told me to go see an endo ASAP.
I had the same thing with the Yaz. I was on Yasmin and switched to Yaz and promptly gained about 5 or more pounds. No problems at all with Yasmin, and I was on it for 5 or more years. I still work out like I did on Yasmin, and I've never eaten a lot, although, the Yaz does make me hungry all the time, and I can't seem to get rid of this bloating. I spot constantly and cramp. I have another friend that is the same way.
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
It seems like every pill I try-either it helps my acne and makes me hungry and sooooo...... tired. I am also on Vyvanse for ADHD and that decreases my appetite. However, I have been on Yaz for a few months, and I swear it reverses all the positive effects of Vyvanse (more energy/decreased appetite) because I am so tired and hungry all the time. In the past I have tried Lo-Estrin, Nuva-Ring,& Ortho Tri Cyclen. Does anyone have any recommendations for the perfect pill--i.e.
The allergist said the headaches could be caused by all the medications I'm taking (I'm currently taking Paxil, Loestrin, Detrol LA, Elmiron, Clarinex, Nexium and Synthroid). Could it be the meds? Could it be neurological? Could it be my eyes that are the problem? (I don't wear glasses and have very good vision). I don't know which way to turn - I just want the headaches to go away!!!!!
I was diagnosed with premature ovarian failure in 1998 at 29 with an FSH of 165 and estrogen less than 10. I used loestrin as HRT for about 8 years and then started having much trouble tolerating it, I couldn't get through 1/2 a pack without extreme bloating, fatigue and breast pain.
You should maintain at least a 4 hour distance between Synthroid (or other thyroid replacement hormones) and vitamins/minerals, particularly, calcium - usually best to thyroid hormones in the morning and vitamins/minerals at noon or bedtime. You should talk to your pharmacist about an interaction with your birth control. There shouldn't be one, but you should probably maintain separation between taking your Synthroid and other medications if possible.
Thank you for your reply.. The problem with the LoEstrin is that my insurance doesn't cover it and until I am able to find a job, we are able to afford it. Also, I take a medication in the morning that I cannot take any medication with 4 hrs before and 5-6hrs after.. I also take a medication in the evening that I cannot take any other meds with... And I'm not gonna lie, I'm not good at remembering to do things in the middle of the afternoon even with an alarm.
5 mg synthroid and have a lab next week. Feeling pretty rough so I'm hoping the lab confirms what I suspect - hypothyroid. At the 11/15 blood test, I had actually made an appt to discuss how awful I was feeling. Since I hadn't had a period in 6 months and had no sex drive, the doctor suspected pituitary problems and tested FSH and a couple other hormones which all came back normal. When I get my blood test next week, I am probably going to discuss coming off medication completely for this.
I also have hypothyroid, so I take synthroid. my hair was so dry and falling out, my skin was dry, i was exhausted all the time and my hips hurt alot. also, if all your hormones are okay it's probably unlikely that you would have a pituitary tumor. but I'm not a doctor ! my husband had an mri back in feb for same thing, and it was clear. I would not go back to that first doctor. there is no excuse for someone to treat you that way. you have to be your own health advocate.
i have three solid days of going through both a tampon and pad within an hour. i also have severe backache and cramping, and just generally feel ill, which i realize could be just normal period stuff. however, over the last two years i have become increasingly aware of this awful stabbing pain that i get in my pelvic region. i will just be sitting down and it will come on so suddenly and harshly it makes me jump and cry out.
Hello, I had a laparoscopy and ovary and tube removal in mid March and I am still having some pain by my navel incision and by the incision where the ovary was. I think healing takes awhile. Since it has only been a short time for you, I would say, try and be patient with your body.
MedHelp Health Answers